Training & Nutrition - Medications, Biking and Weight Loss
Bikeforums.net is a forum about nothing but bikes. Our community can help you find information about hard-to-find and localized information like bicycle tours, specialties like where in your area to have your recumbent bike serviced, or what are the best bicycle tires and seats for the activities you use your bike for.
Has anyone had experience with certain medications causing weight plateaus? Since I have been on Coumadin for a DVT in the calf, I have leveled out in weight and it is very hard to lose weight even with consistant cycling and diet. Before being on this medication I would drop weight very quickly when cycling. Is it possible for medications to effect actually how you burn calories, because something is definitely wrong here and the doctors say there is no side effect of weight plateau on this medication. :eek:
07-17-07, 01:56 AM
Why did you get a DVT? Is it possible that you simply aren't working out as aggressively since getting the DVT? Maybe the warfarin is affecting your appetite? Most of my patients on warfarin seem to LOSE weight, due to side effects of upset digestion. Surprising to see the opposite!
Are the dietary restrictions meaning that you're eating a lot fewer veggies?
Yes. Mainly green vegetables.
Powered by vBulletin® Version 4.1.12 Copyright © 2014 vBulletin Solutions, Inc. All rights reserved.